# SDR 2023F00151

- Difficulty date: March 9, 2022
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N903JT
- Make and model: Honda HA-420
- Aircraft serial: 42000224
- Aircraft time: 112 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Compensator
- Part number: HJ113243311001
- Condition: Failed
- Location: Zone 700
- Part time: 112 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FAIL / RUNWAY DEPARTURE
